# SDR DL73S040271

- Difficulty date: March 25, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 45,375 hours, 34,895 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, F/A REPORTED STRONG ODOR IN AFT CLOSET AND LAV AREA AT FL 310 ODOR DISSIPATED.  INSPECTED COCKPIT AND CABIN, NO PROBLEMS NOTED.  INSPECTED BEHIND COFFEEMAKERS, NO ODORS PRESENT.  CYCLED CABIN LIGHTING, ALL LIGHTS OPS NORMAL.  RAN BOTH ENGINES AT PWR WITH PACKS, NO ODORS NOTED.  A/C OK FOR SERVICE.
